# SDR DHL2004804534

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 3804001
- Condition: Cracked
- Location: Fuel Tank
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 2091: NR 1 ALT. TANK LWR SECTION INTERIOR CLIP CRACKED (STA. XRS 456.562 - 460.000, S-62L TO S-63L).  REMOVED CRACKED CLIP IAW DC8 SRM 51-1-20D PG. 21. FABRICATED NEW CLIP (AL 7075-T651) IAW EA NR 5720-037, DWG 3864001. HEAT TREATED IAW DACO CP 7.00.   PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW CLIP IAW SRM 51-1-20D PG.9.
